# SDR 2020FA0000304

- Difficulty date: June 10, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N454M
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC034
- Aircraft time: 285 hours
- Engine: Austro E4
- Engine time: 285 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: GRS79
- Part serial: 45T001686
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN LEVEL CRUISE FLIGHT IN VMC, THE G1000 NXI PHASE II AHRS DISPLAYED A RED X AND THE AUTOPILOT DISENGAGED. THE PFD SHOWED FAILED ATTITUDE AND HEADING WITH THE MESSAGE AHRS ALIGN: KEEP WINGS LEVEL.  THE GPS CONTINUED TO OPERATE NORMALLY.  AFTER 32 SECONDS, THE AHRS CAME BACK ONLINE.   UNABLE TO EXPLAIN THE CAUSE OR WHAT WOULD TRIGGER THE AHRS FAILURE.
